Bulletin of the Belgian Mathematical Society - Simon Stevin

Adjoint of some composition operators on the Dirichlet and Bergman spaces

A. Abdollahi, S. Mehrangiz, and T. Roientan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $\varphi$ be a holomorphic self-map of the unit disk $\mathbb{U}:=\{z\in \mathbb{C}: |z| < 1\}$, and the composition operator with symbol $\varphi$ is defined by $C_\varphi f=f \circ \varphi.$ In this paper we present formula for the adjoint of composition operators in some Hilbert spaces of analytic functions, in the case that $\varphi$ is a finite Blaschke product or a rational univalent holomorphic self-map of the unit disk $\mathbb{U}$.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 1 (2015), 59-69.

First available in Project Euclid: 20 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B33: Composition operators
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)

Dirichlet space composition operator adjoint Blaschke product


Abdollahi, A.; Mehrangiz, S.; Roientan, T. Adjoint of some composition operators on the Dirichlet and Bergman spaces. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 1, 59--69. doi:10.36045/bbms/1426856858. https://projecteuclid.org/euclid.bbms/1426856858

Export citation